MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNKNOWN SHOULDER IMPLANT; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US UNKNOWN SHOULDER IMPLANT; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 1100-10-100
Medical Device Problem Codes Fitting Problem (2183); Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while converting a global unite to a reverse , it was noticed that the unite proximal body was cold welded and 2 screw drivers were broken trying to get it apart.The reverse screw driver was damaged trying while inserting the locking screw.This mdr includes the implants that were removed.Doi: unknown.Dor: (b)(6) 2019; unknown shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H6 health effect - clinical code: appropriate term / code not available (e2402) used to capture thejoint injury corrected: g1 and h6 (patient).Replaced surgical intervention with device revision or replacement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
UNKNOWN SHOULDER IMPLANT
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8699576
Report Number1818910-2019-95978
Device Sequence Number2207452
Product Code HSD
UDI-Device Identifier10603295004080
UDI-Public10603295004080
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1100-10-100
Device Catalogue NumberUNK SHOULDER IMPLANT
Device Lot Number7938275
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer07/18/2019
07/23/2021
08/11/2021
09/02/2021
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/19/2019
07/27/2021
08/12/2021
09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK ANCHOR PG GLENOID 48; GLBL UNITE ANT BODY 135 SZ 10; GLOBAL UNITE HEAD 48X21 ECC; GLOBAL UNITE STD STEM SZ 10
Outcome Attributed to Adverse Event Required Intervention;